Econometrica: Jan 1973, Volume 41, Issue 1

Restricted and Unrestricted Reduced Forms: Asymptotic Distribution and Relative Efficiency

https://doi.org/0012-9682(197301)41:1<119:RAURFA>2.0.CO;2-9
p. 119-134

Phoebus J. Dhrymes

This paper derives the asymptotic distribution of restricted and unrestricted reduced form estimators and compares their asymptotic efficiency. It also shows that the same techniques yield the asymptotic distribution of dynamic multipliers.

Log In To View Full Content

Back